# SDR MWEA97019

- Difficulty date: January 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N202ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47672
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND THAT THE RIGHT RUDDER SKIN PANEL NEAR THE TOP HAS A DEEP CHAFE.  MAINT FABRICATED A DOUBLER AND INSTALLED IAW SRM 55-03 FIG 11.
